# SDR QXEA2012120301599

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM -18.25 IS CORRODED BY BL0 INCLUDING SPLICE.  REMOVED TEE FITTING AND SPLICE IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-01. REMOVED SHIMS FROM AFT SIDE OF THE BEAM FOM IAW SRM 51-42-05-02-01.  REMOVED FWD SPLICE IAW SRM 51-42-05-02-01 MIN REMAINING THICKNESS NOTED .035" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1. APPLIED ALODINE AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  BEAM SPLICE AND FWD SPLICE FOUND OUT OF LIMITS IAW SRM 53-20-43-00-01. LOCATED AND DRILLED T-FITTING, BEAM SPLICE AND FWD SPLICE IAW SRM 51-40-07-02-01.  INSTALLED T FITTING, SHIMS, FWD AND AFT SPLICES IAW SRM 51-42-05-02-01.  APPLIED  SURFACE PROTECTION IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.  APPLIED SURFACE PROTECTION IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. MATERIAL LOSS FOUND TO BE WITHIN LIMITS RD 8/4-53-4977. COMPLIED WITH TC RD 8/4-53-4977.
